Pigmentation of lips (Photos)
10 months ago
I have allergies that cause eczema on my lips. I've used corticosteroid creams for years for the eczema. I'm still not sure what I'm allergic to. The pigmentation began a year ago and at times they get really dark. I've stopped using the creams and just occasionally use a lightening cream prescribed by a doctor.. It is not vitiligo by the way. What'd happening to you lips and what can be done to fix them? Please help.
Doctor Answers 1
Thanks for your query. If you have a history of eczema then we are restricted to do a chemical peel over it as it can aggravate eczema and cause Pih. The only solution left is either use topical formulations for the same or Q switched Ndyag. Hope it helps.
All The Best
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.